×

Found 2,692 Documents (Results 1–100)

100
MathJax

On the homogenization of an optimal control problem in a domain perforated by holes of critical size and arbitrary shape. (English. Russian original) Zbl 07544357

Dokl. Math. 105, No. 1, 6-13 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 11-18 (2022).
MSC:  35B27 35J25 35Q93
PDF BibTeX XML Cite
Full Text: DOI

Numerical issues and turnpike phenomenon in optimal shape design. (English) Zbl 1487.49050

Herzog, Roland (ed.) et al., Optimization and control for partial differential equations. Uncertainty quantification, open and closed-loop control, and shape optimization. Berlin: De Gruyter. Radon Ser. Comput. Appl. Math. 29, 343-366 (2022).
MSC:  49Q10 49M41
PDF BibTeX XML Cite
Full Text: DOI

Optimization problems with non-local repulsion. (English) Zbl 1487.49051

“Bruno Pini” Mathematical Analysis Seminar 2021. Papers from the seminar, University of Bologna, Bologna, Italy, 2021. Bologna: Università di Bologna, Alma Mater Studiorum. 101-121 (2022).
MSC:  49Q10 49J40 49J45
PDF BibTeX XML Cite
Full Text: DOI

Optimization of a shape metric based on information theory applied to segmentation fusion and evaluation in multimodal MRI for DIPG tumor analysis. (English) Zbl 1486.92098

Nielsen, Frank (ed.) et al., Geometric science of information. 5th international conference, GSI 2021, Paris, France, July 21–23, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12829, 772-780 (2021).
MSC:  92C55 94A15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software